# SDR ASAA1047331

- Difficulty date: February 2, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 32,895 hours, 19,699 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA22207
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 SPOILER UPPER SURFACE HAS 2EA PROTRUSIONS ABOVE SEAL MOUNT PLATE 1 I/B 1 CENTER.  INSTALLED .016 2024 T3 DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 2.
